Here again

Today I am feeling really ill my throid is really hurting I feel sick constantly soooo tired cannot do anything headache constant pain in legs arms you name it very lightheaded all the time gut problems constant mouth ulcers bouts of hot sweats but usually constant coldness funny feelings across chest and arms pain in viginal area I am under endo who says every thing thy test for is fine tsh at 6.7 they increased meds from 100 mg to 125mg to take at night for better absorption don't have any other results as it's not my area hospital not going back for 4months don't know how long I can carry on this ill iam in the menopause and also have high colesterol at 7.6 and put on statins 1monthago they are looking into the gut problems but all test have come back fine my life is really bad what should I do next thought about self medication with t3 I have hasimotos anti bodies atover1300 please help shoul I go private seen dr p no luck with his help x

Last edited by

6 Replies

  • Your tsh is high. Most people need it at the bottom of range to feel well. I was really ill with tsh of 4.

    Do yourself a favour and cut out gluten asap. You need a higher dose of levo or ndt. I self med with ndt and it's the best thing i ever did. It may be best to go private until you settle on a dose, if you are in London i can point you in the direction of a private gp who will prescribe armour, but the consultations are expensive. Do not let the NHS hold you hostage - I made that mistake and wish i had taken control sooner.

    Selenium (high dose) is good for reducing antibodies, as is cutting out gluetn.

    Have you had iron, d3 and b12 tested?

    I also used to get terrible sweats, vertigo, etc until i took control. NHS said it was menopause but it was coeliac and p anaemia + severe d3 deficiency and being undermedicated on levo.

    Many people cannot take the binders and fillers in levo - but in any case you need to cut out gluten as a rule if you have hashimoto's

  • I have had b12 iron tested the endos have done loads of test every thing is fine they say I have been like this on and off for 3years the keep saying it's not the tyroid because of the ranges I live in Nottinghamshire and no doctors prescribe net I am 8years hypo and getting worse year by year x

  • When Docs say things are fine - they mean the results are in range - when they need to be towards the top of the range for you to feel well. Your anti-bodies are high - as are mine but I have worked hard on the B12 and D3 to up my levels. Learnt from this forum. am afraid Docs know very little about helping you with Hashimotos - so as BlueDaffodil said it is time to take control.

    With Hahsimotos it is often difficult for the T4 to convert into the ACTIVE T3 which every cell in your body needs. Could start to heal the gut by going gluten free and taking some B12 and VitD - start low and slow. If you need advice on doses come back and ask. You will also need a good B Complex VitC Selenium..

    I was diagnosed with Hashi's in 2005 and also have Crohns - diagnosed 40 years ago....and I am now T3 only. A quick look at my profile will show that I have clambered over a few hurdles. Thanks to the people here I am still tweaking and improving....

    Statins are bad news - there have been a few posts here today to do with that topic - so look around and have a read. Dr Malcolm Kendrick has a website - do take a look.... They could be the cause of your heaviness in the legs as they do affect muscles. Also connected to low thyroid hormones so am thinking your T4 is not converting.... My cholesterol is raised and my Homocysteine coming down now... keep posting and reading and learning. Information is power. Sounds as if you have had a rough time and a raw deal - we are here to help....

  • Sorry you feel so poorly. Why didn't seeing Dr P help?

    My TSH was 4 and I felt dreadful, so over 6 is nowhere near fine!

  • The tablets he prescribed seemed to make me feel worse I am scared to start taking them again the way is feel I feel like givin up my job is suffering and I am frightened not to take the statins and with the menopause as well I would self prescribe t3 but don't know how to I need help my life is a mess I feel a drunk sensation in my head and my throid throbs all the time as if I'm getting to much of something and the constant pain in my lower back and side is murder tell me what to do next ,!!!!

  • I would be more reluctant to take statins myself, but I can't tell you what to do. From what I have learned so far I would go back to Dr P unless your gp is prepared to really listen and help you. Sorry I can't help more x

You may also like...